# SDR CALA2019120302139

- Difficulty date: December 2, 2019
- Submitted: December 3, 2019
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 69,877 hours, 14,616 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Assy
- Condition: Inoperative
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WXR SYS INOP PERFORMED FIM TASK 34-43 TASK 815-817-001, WXR BITE. WXR FAIL ANT MSG ON TEST. REQUIRES M269 REPLACEMENT, WXR ANTENNA. HELP. NEEDS MORE T/S. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1030950  SN OFF 8066 REMOVED AND REPLACED SCANNER ASSY WX DRIVE IAW AMM 34-43-05. NO DRIVE, SCANNER-  OFF 75-3443-9-0001 8066 ON 75-3443-9-0001 3819 REMOVED AND REPLACED WEATHER RADAR TRANSCEIVER....NO HELP FURTHER T/S REINSTALLED ORIGINAL WEATHER RADAR TRANSCEIVER....REQUIRES REPLACED WEATHER RADAR ANTENNA DRIVE ASSY. REF AMM 34-43-05/401. OPS CHECK GOOD. REF AMM 34-43-00-710-801C1 ADD EMP:006525
